MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM
Catalog Number ALN-RHI-240
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Metal Related Pathology (4530)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per previous maude adverse event report (report number (b)(4)), an align radial head which had been implanted for four years was removed due to being loose with a partially backed out set screw, requiring revision surgery.
 
Additional Manufacturer Narrative
Skeletal dynamics was made aware of this event during a review of the maude report database conducted on 10/30/2025.Due to the limited information provided, a full investigation could not be conducted; however, previous investigations involving failures similar to or matching the event description have consistently been linked to the occurrence of a traumatic event.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
ALIGN RADIAL HEAD SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key23631054
Report Number3006742481-2025-00011
Device Sequence Number18487104
Product Code KWI
UDI-Device Identifier00841506100043
UDI-Public00841506100043
Combination Product (Y/N)N
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberALN-RHI-240
Device Lot NumberAN1907030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown